# SDR SWIA2025033100114

- Difficulty date: January 14, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 47,552 hours, 32,141 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FIXED LEADING EDGE RIB AT W.S.58.41 CRACKED (C-CHECK RO 03/29/2024)REPAIRED DAMAGED RIB ON LH WING LEADING EDGE AT WS58.41 IAW REO 670-57-41-611 REV-P1 DATE 2025-03-06 AND REV-- DATE 2025-03-20 AND CRJ700 SRM 57-00-01.
